# SDR DL757081783

- Difficulty date: December 23, 2008
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 66,822 hours, 30,469 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 144N321011
- Condition: Cracked
- Location: Bs 1640 S23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, A CRACK WAS FOUND ON THE FUSELAGE SKIN AT STA 1640 AT THE UPPER FWD CORNER OF THE OUTFLOW VALVE CUTOUT.  THE DAMAGE WAS REPAIRED WITH A REPAIR DOUBLER PER BOEING REPAIR INSTRUCTIONS.
